# SDR CA070910005

- Difficulty date: August 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 17,517 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Washer
- Part number: 6147514435
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING CF-1981-25R6 LOWER FWD WING ATTACH FITTINGS YOU MUST REPLACE THE LOWER FWD. WING BOLT WASHER ASSY UPON RE-INSTALL OF BOLTS. NEW WASHER KITS WERE INSTALLED, BUT WERE UNABLE TO TORQUE IAW THE MFG SIRM., THE TORQUE WAS TOO GREAT TO GET THE REQUIRED READING OF THE SPRING SCALE, THE THREADS ON THE NUTS WERE DAMAGED AND SO WERE THE THREADS ON THE BOLTS. THE BOLTS AND NUTS WERE REPLACED WITH NEW, AND THE WASHER KITS WERE ALSO REPLACED, AND NORMAL TORQUE WAS ATTAINED. (TC NR 20070910005)
